skip to content
Nonlinear eigenvalues and analytic-hypoellipticity Preview this item
ClosePreview this item
Checking...

Nonlinear eigenvalues and analytic-hypoellipticity

Author: Ching-Chau Yu
Publisher: Providence, R.I. : American Mathematical Society, ©1998.
Series: Memoirs of the American Mathematical Society, no. 636.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

Studies the failure of analytic-hypoellipticity (AH) of two partial differential operators. The operators studied in this work are sums of squares of real analytic vector fields and satisfy  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Ching-Chau Yu
ISBN: 0821807846 9780821807842
OCLC Number: 38992939
Notes: "July 1998, volume 134, number 636 (second of 6 numbers)."
Description: viii, 92 pages ; 26 cm.
Contents: Statement of the Problems and Results --
Sums of Squares of Vector Fields on R[superscript 3] --
An auxiliary ODE and the parabolic cylinder equation --
Asymptotics of solutions --
Monotonicity and integrability conditions --
Existence and the proofs of asymptotics of solutions --
Asymptotic matching and the proof of theorem 1 --
Sums of Squares of Vector Fields on R[superscript 5] --
Some remarks regarding Q[subscript delta] --
An auxiliary ODE and Airy's equation --
Asymptotics of a solution near [infinity] --
Asymptotics of solutions near 0 --
Asymptotic matching.
Series Title: Memoirs of the American Mathematical Society, no. 636.
Responsibility: Ching-Chau Yu.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/38992939> # Nonlinear eigenvalues and analytic-hypoellipticity
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "38992939" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/42585020#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://id.worldcat.org/fast/1054025> ; # Partial differential operators
   schema:about <http://id.worldcat.org/fast/893466> ; # Differential equations, Hypoelliptic
   schema:about <http://id.worldcat.org/fast/819868> ; # Asymptotic expansions
   schema:about <http://experiment.worldcat.org/entity/work/data/42585020#Topic/eigenwaarden> ; # Eigenwaarden
   schema:about <http://experiment.worldcat.org/entity/work/data/42585020#Topic/partiele_differentiaalvergelijkingen> ; # Partiële differentiaalvergelijkingen
   schema:about <http://id.worldcat.org/fast/904031> ; # Eigenvalues
   schema:about <http://dewey.info/class/510/e21/> ;
   schema:bookFormat bgn:PrintBook ;
   schema:copyrightYear "1998" ;
   schema:creator <http://viaf.org/viaf/51286617> ; # Ching-Chau Yu
   schema:datePublished "1998" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/42585020> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/42585020#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Nonlinear eigenvalues and analytic-hypoellipticity"@en ;
   schema:productID "38992939" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/38992939#PublicationEvent/providence_r_i_american_mathematical_society_1998> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/42585020#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:workExample <http://worldcat.org/isbn/9780821807842> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/38992939> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/42585020#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/42585020#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/42585020#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/38992939> ; # Nonlinear eigenvalues and analytic-hypoellipticity
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/42585020#Topic/partiele_differentiaalvergelijkingen> # Partiële differentiaalvergelijkingen
    a schema:Intangible ;
   schema:name "Partiële differentiaalvergelijkingen"@en ;
    .

<http://id.worldcat.org/fast/1054025> # Partial differential operators
    a schema:Intangible ;
   schema:name "Partial differential operators"@en ;
    .

<http://id.worldcat.org/fast/819868> # Asymptotic expansions
    a schema:Intangible ;
   schema:name "Asymptotic expansions"@en ;
    .

<http://id.worldcat.org/fast/893466> # Differential equations, Hypoelliptic
    a schema:Intangible ;
   schema:name "Differential equations, Hypoelliptic"@en ;
    .

<http://id.worldcat.org/fast/904031> # Eigenvalues
    a schema:Intangible ;
   schema:name "Eigenvalues"@en ;
    .

<http://viaf.org/viaf/51286617> # Ching-Chau Yu
    a schema:Person ;
   schema:birthDate "1966" ;
   schema:familyName "Yu" ;
   schema:givenName "Ching-Chau" ;
   schema:name "Ching-Chau Yu" ;
    .

<http://worldcat.org/isbn/9780821807842>
    a schema:ProductModel ;
   schema:isbn "0821807846" ;
   schema:isbn "9780821807842" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/38992939> ; # Nonlinear eigenvalues and analytic-hypoellipticity
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.